Makale
Tam Makale
Ulusal
2021
Açık erişimli
Refinements of Hermite-Hadamard Type Inequalities for s-Convex Functions with Applications to Special Means
Universal Journal of Mathematics and Applications
Cilt 4 · Sayı 3 · ss. 114–124 · 01.10.2021
Atıf için künye
Kırmacı, U. S. (2021). Refinements of Hermite-Hadamard Type Inequalities for s-Convex Functions with Applications to Special Means. Universal Journal of Mathematics and Applications, 4(3), 114–124. https://doi.org/10.32323/ujma.953684
BibTeX
@article{kirmaci2021-153698,
author = {Kırmacı, Uğur Selamet},
title = {Refinements of Hermite-Hadamard Type Inequalities for s-Convex Functions with Applications to Special Means},
journal = {Universal Journal of Mathematics and Applications},
year = {2021},
volume = {4},
number = {3},
pages = {114--124},
issn = {2619-9653},
doi = {10.32323/ujma.953684},
url = {https://akademik.atauni.edu.tr/yayinlar/153698-refinements-of-hermite-hadamard-type-inequalities-for-s-convex-functions-with}
}